# SDR UALA2013021400882

- Difficulty date: February 14, 2013
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N550UA
- Make and model: Boeing 757222
- Aircraft serial: 25398
- Aircraft time: 79,770 hours, 23,113 cycles
- Engine: Pwa PW2037
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RIGHT ENGINE PRI CONT EICAS MESSAGE AFTER START.  CREW CONTACTED TOMC.  EPCS PAGE SHOWED P PMA-EEC.  FAULT WAS ERASED PER TOMC DIRECTION AND DID NOT RETURN WITH ALTERNATE POWER APPLIED TO EEC.  UNABLE TO RESTART ENGINE DUE TO APU BLEED ISSUE.  NO FAULTS NOW SHOWN ON EPCS PAGE.  RAN ENGINE PER MEL, RIGHT ENGINE PRI CONT MESSAGE STILL DISPLAYED.  REPLACED EEC PER MM, OPS CHECKED OKAY.
